# SDR UIEA2024112801130

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN PBE MISSING FROM A/C( INSTALLED MID CABIN PBE AS REQUIRED PER 767 AMM 35-31-02 & OPS CHECK OK )
